# SDR A6WA202301278449

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 43,833 hours, 42,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 601R320114
- Condition: Corroded
- Location: Bs 349 S22-23r
- Part time: 43,833 hours, 42,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE LOCATED AT FS 394 BETWEEN STRG 22R AND STRG 23R IS CORRODED. ****AIRCRAFT REMOVED FROM SERVICE******* REPAIRED FRAME SPLICE LOCATED AT FS 394 BETWEEN STRG 22R AND STRG 23R
